# SDR C2XA99IA605

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Seat Track
- Part number: S5367800124002
- Condition: Corroded
- Location: Frames 32-36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT INBOARD SEAT TRACK WAS FOUND CORRODED FROM FRAME 32 TO FRAME 36.  MAINTENANCE REMOVED AND REPLCED THE AFFECTED SEAT TRACK IAW ATR 42-320 SRM 51-25-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS.  CYCLES:  24,865.  (X)
